MAUDE Adverse Event Report: MEDTRONIC HEART VALVES DIVISION CONTOUR 3D; RING, ANNULOPLASTY

MEDTRONIC HEART VALVES DIVISION CONTOUR 3D; RING, ANNULOPLASTY
Model Number 690R26
Medical Device Problem Code Insufficient Device Problem Information (3190)
Health Effect - Clinical Code Insufficient Information (4580)
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
Product analysis: no product was returned.Conclusion: without the return of the product, no definitive conclusion can be made regarding the clinical observation.Date of event is unknown.Implanted date is unknown.Explanted date is unknown.If information is provided in the future, a supplemental report will be issued.
 
Event or Problem Description
Medtronic received information that during the implant of this 26mm tricuspid annuloplasty ring, it was explanted and replaced.The reason for the replacement was not reported.No additional adverse patient effects were reported.
 
Additional Manufacturer Narrative
Product analysis: upon receipt at medtronic's quality laboratory, visual examination revealed that the ring had been attempted to be implanted as evidenced by small needle holes along the device.The sewing cuff was torn, likely a result of the explant process.Radiography showed no evidence of distortion or fractures on the device.Conclusions: the device history record was reviewed and showed that this product met all manufacturing specifications for product released for distribution.No issues were identified that would have impacted this event.Based on the limited received information, no association can be made between the device and the reported event.D9: device available for evaluation? updated h3: device evaluated? updated h6: coding updated.Medtronic is submitting this report to comply with fda reporting regulations under 21 cfr parts 4 and 803.This report is based upon information obtained by medtronic, which the company may not have been able to fully investigate or verify prior to the date the report was required by the fda.Medtronic has made reasonable efforts to obtain more complete information and has provided as much relevant information as is available to the company as of the submission date of this report.This report does not constitute an admission or a conclusion by fda, medtronic, or its employees that the device, medtronic, or its employee caused or contributed to the event described in the report.In particular, this report does not constitute an admission by anyone that the product described in this report has any ¿defects¿ or has ¿malfunctioned¿.These words are included in the fda 3500a form and are fixed items for selection created by the fda to categorize the type of event solely for the purpose of regulatory reporting.Medtronic objects to the use of these words and others like them because of the lack of definition and the connotations implied by these terms.This statement should be included with any information or report disclosed to the public under the freedom of information act.Any required fields that are unpopulated are blank because the information is currently unknown or unavailable.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.

Brand Name
CONTOUR 3D
Common Device Name
RING, ANNULOPLASTY
Manufacturer (Section D)
MEDTRONIC HEART VALVES DIVISION
1851 e deere ave
santa ana CA 92705
MDR Report Key11866804
Report Number2025587-2021-01635
Device Sequence Number3411237
Product Code KRH
UDI-Device Identifier00643169121676
UDI-Public00643169121676
Combination Product (Y/N)N
Initial Reporter CountryIN
PMA/510(K) Number
K101212
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source company representative,foreig
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 08/23/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date05/17/2023
Device Model Number690R26
Device Catalogue Number690R26
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer06/01/2021
Initial Date Received by Manufacturer 04/26/2021
Supplement Date Received by Manufacturer08/10/2021
Initial Report FDA Received Date05/21/2021
Supplement Report FDA Received Date08/23/2021
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1
Outcome Attributed to Adverse Event Required Intervention;